Some limit theorems for random matrices and for some large dynamical systems


S. Geman and M. Miller. Computer simulation of brainstem respiratory activity. J. Appl. Physiology, 41, 1976, 931-938. (pdf)


S. Geman. Some averaging and stability results for random differential equations. SIAM J. Appl. Math., 36, 1979, 86-105. (pdf)


S. Geman. Application of stochastic averaging to learning systems. Brain Theory Newsletter, 3, 1979, 69-71.


S. Geman. A method of averaging for random differential equations with applications to stability and stochastic approximations. In: Approximate Solutions of Random Equations. Ed. A.T. Bharucha-Reid, Elsevier/North-Holland, 1979.


S. Geman. A limit theorem for the norm of random matrices. Ann. Prob., 8, 1980, 252-261. (pdf)


S. Geman. The law of large numbers in neural modeling. In: Mathematical Psychology and Psychophysiology. Ed. by S. Grossberg, SIAM AMS Proceedings, Vol. 13, 1981. (pdf)


S. Geman and C.-R. Hwang. A chaos hypothesis for some large systems of random equations. Prob. Theory & Related Fields (formally Z. Wahrschein. verw. Gebiete), 60, 1982, 291-314. (pdf)


S. Geman. Almost sure stable oscillations in a large system of randomly coupled equations. SIAM J. Appl. Math., 42, 1982, 695-703. (pdf)


S. Geman. The spectral radius of large random matrices. Ann. Prob., 14, 1986, 1318-1328. (pdf)